A safety signal of seizures for young children following COVID-19 vaccination has been detected by the U.S. Food and Drug Administration (FDA).

Seizures/convulsions “met the statistical threshold for a signal” in children aged 2 to 4 following receipt of a Pfizer COVID-19 vaccine and children aged 2 to 5 following receipt of a Moderna COVID-19 vaccine, researchers with the FDA and three large healthcare companies said in a new preprint study.

A safety signal is a sign that a health condition may be caused by vaccination, but further research is required to verify a link.

The data came from three health claims databases run by Optum, Carelon Research, and CVS Health, supplemented with vaccination information from state and local systems. The health claims databases are part of the FDA’s Biologics Effectiveness and Safety System, a drug safety monitoring system.

Posted in

Iron Will

Leave a Comment

You must be logged in to post a comment.